Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 23, 2019, 10:29 PM EST for Adams County, Allen County, Indiana; Van Wert County, Ohio. It took effect at Jan 24, 2019, 5:00 AM EST. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2019, 10:29 PM EST (03:29 UTC)
- In effect from
- Jan 24, 2019, 5:00 AM EST
- Expired
- Jan 26, 2019, 10:00 AM EST
- In force
- 53 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Adams County, IN, Allen County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River at Decatur (DCRI3). The gauge peaked at 17.58 ft at Jan 24, 2019, 9:00 PM EST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
151 WGUS43 KIWX 240329 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Northern Indiana 1029 PM EST Wed Jan 23 2019 ...The National Weather Service in Northern Indiana has issued a Flood Warning for the following rivers... Saint Marys River near Decatur affecting Adams...Allen and Van Wert Counties .Recent rainfall and snowmelt will lead to continued rises on the Saint Marys River near Decatur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && INC001-003-OHC161-250330- /O.NEW.KIWX.FL.W.0002.190124T1000Z-190126T1500Z/ /DCRI3.1.ER.190124T1000Z.190124T1800Z.190125T1500Z.NO/ 1029 PM EST Wed Jan 23 2019 The National Weather Service in Northern Indiana has issued a * Flood Warning for The Saint Marys River near Decatur * from late tonight to Saturday morning. * At 10 PM Wednesday the stage was 16.1 feet and rising. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will rise above flood stage early Thursday morning and crest near 17.8 feet around 7 PM Thursday January 24 and fall below flood stage around 10 AM Friday January 25. * At 17.5 feet...County road 225 north of Pleasant Mills is flooded. Agricultural land flooding increases in northern...central and eastern Adams County. * This crest compares to a previous crest of 18.1 feet which occurred on Feb 26 2018. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
4 follow-up statements
625
WGUS83 KIWX 241612
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1112 AM EST Thu Jan 24 2019
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Wabash River near Bluffton affecting Wells County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Recently rainfall and snowmelt will lead to minor river flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-251611-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190126T0336Z/
/WRNI3.1.ER.190124T1122Z.190124T1800Z.190125T0336Z.NO/
1112 AM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Salamonie River below Warren
* until Friday evening.
* At 11 AM Thursday the stage was 12.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.4 feet around 1
PM Thursday January 24 and fall below flood stage around 10 PM
Thursday January 24.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC179-251611-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-190127T1600Z/
/BLFI3.1.RS.190125T1800Z.190126T0000Z.190126T1600Z.NO/
1112 AM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Sunday morning.
* At 11 AM Thursday the stage was 9.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Friday afternoon
and crest near 10.3 feet around 1 AM Saturday January 26 and fall
below flood stage around 11 AM Saturday January 26.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-251611-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190125T2034Z/
/DCRI3.1.ER.190124T0855Z.190124T1445Z.190124T2034Z.NO/
1112 AM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Friday afternoon.
* At 10 AM Thursday the stage was 17.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 3 PM Thursday January 24.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$961
WGUS83 KIWX 250151
FLSIWX
Flood Statement
National Weather Service Northern Indiana
851 PM EST Thu Jan 24 2019
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Wabash River near Bluffton affecting Wells County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
...The Flood Warning continues for the following rivers...
Blanchard River at Ottawa affecting Putnam County
.Recent rainfall and snowmelt has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-260150-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190126T0236Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190125T0236Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Salamonie River below Warren
* until Friday evening.
* At 8 PM Thursday the stage was 12.1 feet and steady.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 9 PM Thursday January 24.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC179-260150-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-190127T0600Z/
/BLFI3.1.RS.190126T0600Z.190126T0600Z.190126T0600Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Wabash River near Bluffton
* until late Saturday night.
* At 8 PM Thursday the stage was 8.5 feet and falling.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around 1 AM
Saturday January 26.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC137-260150-
/O.CON.KIWX.FL.W.0004.000000T0000Z-190126T2100Z/
/OTTO1.1.ER.190124T1913Z.190125T0130Z.190125T2100Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning continues for
The Blanchard River at Ottawa
* until Saturday afternoon.
* At 8 PM Thursday the stage was 23.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage
around 4 PM Friday January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa.
Flood water also gets into low farmlands.
&&
LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
4104 8416
$$
INC001-003-OHC161-260150-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190126T1048Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1048Z.NO/
851 PM EST Thu Jan 24 2019
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until late Friday night.
* At 8 PM Thursday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 5 AM Friday January 25.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$520
WGUS83 KIWX 251716
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1216 PM EST Fri Jan 25 2019
...The Flood Warning is cancelled for the following rivers...
Wabash River near Bluffton affecting Wells County
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Blanchard River at Ottawa affecting Putnam County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Rises on area rivers occurred as a result of recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-261716-
/O.EXT.KIWX.FL.W.0003.000000T0000Z-190127T0200Z/
/WRNI3.1.ER.190124T1122Z.190124T1815Z.190126T0200Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Salamonie River below Warren
* until Saturday evening.
* At 12 PM Friday the stage was 12.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 9 PM Friday January 25.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
OHC137-261716-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-190126T1930Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190125T1930Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Blanchard River at Ottawa
* until Saturday afternoon.
* At 11 AM Friday the stage was 23.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage
around 2 PM Friday January 25.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa.
Flood water also gets into low farmlands.
&&
LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
4104 8416
$$
INC001-003-OHC161-261716-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-190126T1800Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1800Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Saturday afternoon.
* At 12 PM Friday the stage was 17.0 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
INC179-251746-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-190127T0600Z/
/BLFI3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1216 PM EST Fri Jan 25 2019
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 12 PM Friday the stage was 7.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.8 feet Friday
morning. The river will continue falling.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$710
WGUS83 KIWX 260117
FLSIWX
Flood Statement
National Weather Service Northern Indiana
817 PM EST Fri Jan 25 2019
...The Flood Warning is cancelled for the following rivers...
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
...The Flood Warning has been extended for the following rivers...
Blanchard River at Ottawa affecting Putnam County
...The Flood Warning continues for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
.Recent rainfall led to river rises.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-270116-
/O.CON.KIWX.FL.W.0005.000000T0000Z-190127T1400Z/
/LYNI3.1.ER.190125T2252Z.190126T0600Z.190126T1400Z.NO/
817 PM EST Fri Jan 25 2019
The Flood Warning continues for
The Wabash River near Linn Grove
* until Sunday morning.
* At 8 PM Friday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.3 feet around 1
AM Saturday January 26 and fall below flood stage around 9 AM
Saturday January 26.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
OHC137-270116-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-190127T1108Z/
/OTTO1.1.ER.190124T1913Z.190125T0430Z.190126T1108Z.NO/
817 PM EST Fri Jan 25 2019
The Flood Warning has been extended for
The Blanchard River at Ottawa
* until Sunday morning.
* At 7 PM Friday the stage was 24.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will fall below the 23.0 foot flood stage
around 6 AM Saturday January 26.
* At 25.0 feet...Flooding begins along south Walnut and west Second
Streets on the south side of Ottawa.
* This crest compares to a previous crest of 24.4 feet which occurred
on Jan 14 2013.
&&
LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
4104 8416
$$
INC001-003-OHC161-260147-
/O.CAN.KIWX.FL.W.0002.000000T0000Z-190126T1800Z/
/DCRI3.1.ER.190124T0855Z.190125T0045Z.190125T1700Z.NO/
817 PM EST Fri Jan 25 2019
The Flood Warning is cancelled for
The Saint Marys River near Decatur
* At 8 PM Friday the stage was 16.3 feet
* Flood stage is 17.0 feet.
* The river fell below flood stage Friday afternoon.
* Forecast...The river will fall to near 15.7 feet around 1 AM
Saturday January 26.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
* This crest compares to a previous crest of 16.6 feet which occurred
on Mar 5 2004.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 23, 7:44 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Jan 23, 7:44 PM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
744 PM EST Wed Jan 23 2019
.SYNOPSIS...
Issued at 208 PM EST Wed Jan 23 2019
A cold front crossing the area will usher in colder air overnight
with a few snow showers possible downwind of Lake Michigan. Much
colder air will then follow late Thursday as an arctic cold front
swings through the area. Bitterly cold highs in the single digits
expected on Friday with wind chill values around 20 below zero.
Periodic snow showers will be possible at times through the
weekend... especially in the lake effect snow belts...but any
accumulations will be light.
&&
.UPDATE...
Issued at 737 PM EST Wed Jan 23 2019
Upper level trough and associated low level convergence axis
continues to very slowly nudge eastward across extreme northeast
Indiana/northwest Ohio this evening where some light rain is
ongoing. In wake of this trough, very light drizzle with some
embedded flurries has also been observed. Precip rates appear to
be very light with drizzle, but persistence over a 2 to 4 hour
time period could create a few slick spots on roads this evening
as temperatures begin to drop below freezing. Influx of drier air
behind this trough should gradually deepen cold air enough for
patchy drizzle to transition to flurries/light snow showers. Have
maintained trend of previous forecast in keeping low chances of
precip closer to Lake Michigan by late in the overnight hours.
Will issue an SPS in next hour highlighting light patchy freezing
drizzle and dropping temperatures overnight possibly causing some
slick spots.
&&
.SHORT TERM...(Tonight through Thursday night)
Issued at 208 PM EST Wed Jan 23 2019
Cold front pushing through wrn zones at this hour and will clear ern
zones by sundown. Thus frontal rain band will come to an end w-e
this aftn with sharp post frontal cold advection following this
evening. Water ponding on area roads will refreeze in short order as
temps crash through the 20s.
Robust nrn stream sw disturbance amplifying through the James Bay
vicinity Thursday will send another surge of arctic air south into
the OH valley. Expect sct snow showers with frontal passage in the
aftn and some limited lake response. However given inherent dryness
of this airmass, limited fetch and general poor microphysical
structure aloft accumulations will be quite limited < 3" in
aggregate in favored lake zones.
&&
.LONG TERM...(Friday through Tuesday)
Issued at 208 PM EST Wed Jan 23 2019
Lake based snow showers will diminish Fri morning as flow backs
ahead of new sw disturbance amplifying through base of broad ern US
upper trough. This system still looks quite disorganized not to
mention moisture starved yet will spread some light snow across the
area Fri night/Sat morning along with some moderation in temps.
Otherwise things remain interesting heading into Mon as vigorous sw
originating out of the epac south of the Aleutians overtops wrn NOAM
upper ridge and amplifies sewd through the Great Lakes. As noted
yesterday emergence of lead current of return moisture off the Gomex
along with strong warm advection into retreating cold dome implying
a robust precip response invof low level baroclinic zone. Too early
to suggest any further detail other than some ptype issues likely in
the CWA given eroding cold dome. However deterministic signals,
along with considerable ensemble spread continue to oscillate with
where this system ultimately tracks.
Thereafter looks to bring about the coldest airmass yet with
upstream cross polar flow developing as polar vortex swings south of
Hudson Bay mid week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 737 PM EST Wed Jan 23 2019
Patchy drizzle and freezing drizzle with some patchy flurries
will continue through late evening. Precip rates are very low
with this drizzle and should tend to further diminish after 03Z
with eventual focus overnight closer to Lake Michigan as some lake
enhancement as colder low level air advects into northern
Indiana. Some IFR conditions accompanying the drizzle this evening
should tend to favor lower end MVFR of 1-2K feet by late evening
through most of this forecast valid period. The next upper trough
which will be accompanied by a more substantial push of arctic air
will likely cause better lake response Thursday afternoon and
lake effect snow shower chances. At this time better lake effect
snow shower chances should remain across Lower Michigan, although
periods of snow showers do appear to be a good possibility at KSBN
Thursday afternoon. At this forecast distance will include VCSH
mention at KSBN and let later forecasts refine some better timing.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...Winter Weather Advisory from 1 PM Thursday to 10 AM EST Friday
for MIZ077-078.
OH...NONE.
LM...Small Craft Advisory until 4 PM EST Friday for LMZ043-046.
&&
UPDATE...Marsili
SYNOPSIS...T
SHORT TERM...T
LONG TERM...T
AVIATION...Marsili
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jan 23, 3:08 PM EST, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 308 PM EST Wed Jan 23 2019 MIZ077-078-241000- Berrien-Cass MI- 308 PM EST Wed Jan 23 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 10 AM EST FRIDAY... This Hazardous Weather Outlook is for southwest Michigan. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Bitterly cold air will return to the area Thursday night and Friday with wind chill values as low as 20 degrees below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ003>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-241000- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 308 PM EST Wed Jan 23 2019 /208 PM CST Wed Jan 23 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Bitterly cold air will return to the area Thursday night and Friday with wind chill values as low as 20 degrees below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-241000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 308 PM EST Wed Jan 23 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Conditions hazardous to small craft will exist through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Conditions hazardous to small craft are expected through much of the next seven days. Heavy freezing spray is possible Thursday night and Friday.
In the hours before
Special weather statement, Jan 23, 8:02 PM EST, 2 hours 27 minutes before
Special Weather Statement National Weather Service Northern Indiana 802 PM EST Wed Jan 23 2019 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-240645- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 802 PM EST Wed Jan 23 2019 /702 PM CST Wed Jan 23 2019/ ...Patchy freezing drizzle this evening and turning colder into Thursday morning... Some patchy light freezing drizzle will continue across the area through midnight before gradually tapering overnight. The freezing drizzle is expected to remain very light, but some slick spots on roadways and sidewalks cannot be ruled out. In addition, colder air will filter into the region overnight which may result in some freezing of wet roadways. Motorists should be alert for variable road conditions when traveling tonight into Thursday morning.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:46 PM EST | River Flood Warning | IWX | Wells | 4 days |
| Jan 24, 3:30 AM EST | Wind Chill Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 33 hr |
| Jan 24, 4:44 AM EST | Heavy Freezing Spray Warning | IWX | 47 hr | |
| Jan 24, 7:49 AM EST | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 36 hr |
| Jan 24, 3:42 PM EST | River Flood Warning | IWX | Putnam | 53 hr |
Nearby
River Flood Warnings in Indiana, 2019River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.